# SDR AALA20111208DEN01

- Difficulty date: December 7, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 66,242 hours, 34,741 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DEN - CREW REPORTED NOSE LANDING GEAR FAILED TO EXTEND.  EXECUTED MISSED APPROACH AND USED ALTERNATE GEAR EXTENSION.  EMERGENCY DECLARED FLIGHT LANDED DEN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR BUNGEE CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.
